# SDR DALA2016092606846

- Difficulty date: September 19, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 56,812 hours, 30,863 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bayonet
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A TAILCONE EMERGENCY RELEASE FUNCTIONAL CHECK, FOUND THE BAYONETS WORN. REMOVED AND REPLACED.
